MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT?; Drug-eluting percutaneous transluminal coronary angioplasty catheter

BOSTON SCIENTIFIC CORPORATION AGENT?; Drug-eluting percutaneous transluminal coronary angioplasty catheter
Model Number H7493960830250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Enzyme Elevation (1838); Myocardial Infarction (1969)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient complications occurred.The 10 mm x 2.50 mm target lesion was located in the mid left anterior descending artery (lad).The patient was on a prior regimen of aspirin (>= 72 hours) and antiplatelet other than aspirin (>= 72 hours) at the time of index procedure.A loading dose of 325 mg of aspirin and 600 mg of clopidogrel were given prior to the procedure.The target lesion was pre-treated with four devices including a 2.50 mm x 12 mm non-compliant balloon angioplasty catheter resulting in 30% residual stenosis and timi flow 3.The target lesion was then successfully treated with a 2.50 mm x 30 mm agent dcb resulting in 0% residual stenosis and timi flow of 3.Post-procedure, elevated cardiac enzymes were detected, and the patient was diagnosed with myocardial infarction.The patient was discharged from the hospital with the continuation of aspirin, and clopidogrel medication was started.

Brand Name
AGENT?
Common Device Name
Drug-eluting percutaneous transluminal coronary angioplasty catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50550390
Report Number2124215-2026-45890
Device Sequence Number10651437
Product Code OOB
UDI-Device Identifier00191506014872
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2026
Device Model NumberH7493960830250
Device Catalogue NumberH7493960830250
Device Lot Number08756H24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date09/01/2026
Supplement Report FDA Received Date09/22/2026
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexFemale
Patient RaceWhite